login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A262542 List of numbers arising in Theorem 5 of Morris Newman's "Further identities and congruences for the coefficients of modular forms". 0
6, 10, 17, 18, 24, 27, 57, 68, 69, 74, 90, 95 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,1

LINKS

Table of n, a(n) for n=1..12.

Morris Newman, Further identities and congruences for the coefficients of modular forms [annotated scanned copy], Canadian J. Math 10 (1958): 577-586. See Table 1, column p=5.

CROSSREFS

Sequence in context: A090991 A019533 A053301 * A315351 A315352 A315353

Adjacent sequences:  A262539 A262540 A262541 * A262543 A262544 A262545

KEYWORD

nonn,more

AUTHOR

N. J. A. Sloane, Oct 04 2015

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified February 17 14:37 EST 2019. Contains 320220 sequences. (Running on oeis4.)